# SDR 0031

- Difficulty date: June 17, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N553V
- Make and model: Lear 35A
- Aircraft serial: 35A141
- Aircraft time: 10,830 hours, 7,928 cycles
- Engine: Garrtt TFE73122B
- Engine time: 10,257 hours, 7,523 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10969641
- Part serial: P3625C
- Condition: Contaminated
- Location: Lt Engine
- Part time: 5 hours, 4 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O IFR CONDITIONS PILOT NOTICED LT ENG UNABLE TO MAINTAIN N1 POWER & ITT CLOSE TO MAX.  RETURNED TO BASE.  MX PERFORMED GROUND RUN, WAS ABLE TO VERIFY CONDITION ON GROUND.  ENG SURGE VALVE SOLENOID PACK FOUND TO HAVE WATER CONTAMINATION.  ENG REMOVED ENOUGH TO GAIN ACCESS TO SURGE VALVE, VALVE FOUND STUCK IN OPEN POSITION.  REASON FOR MOISTURE IN SURGE VALVE SOLENOID PACK NOT DETERMINED.  SURGE VALVE & SURGE VALVE SOLENOID PACK REPLACED WITH SERVICEABLE OVERHAULED UNITS.  INNER CONNECT TUBING INSPECTED FOR CONDITION, SECURITY & CONTAMINATION AND WERE CLEANED.  ENG REINSTALLED, RUN AND CHECKED ON THE GROUND AND FOUND TO PERFORM NORMAL.
